Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 515, NWS Midland/Odessa, TX

September 7, 2007Pecos County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Sep 7, 2007, 3:28 PM CDT for Pecos County, Texas. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2007, 3:28 PM CDT (20:28 UTC)
Expired
Sep 7, 2007, 4:30 PM CDT
In force
62 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 113 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 3:41 PM CDTHAIL 1.754 Se Fort Stockton, TX
Sep 7, 3:42 PM CDTHAIL 0.755 E Fort Stockton, TXPENNY HAIL WAS REPORTED AT THE KOA CAMPGROUND.
Sep 7, 3:45 PM CDTTSTM WND DMG3 Se Fort Stockton, TXWIND DAMAGE TO THE ROOFS OF HOUSES IN FORT STOCKTON WAS REPORTED BY THE LOCAL EMERGENCY MANAGER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2007-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2007-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1190 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 072029
SVRMAF
TXC371-072130-
/O.NEW.KMAF.SV.W.0515.070907T2028Z-070907T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
328 PM CDT FRI SEP 7 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...

* UNTIL 430 PM CDT

* AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FORT STOCKTON...MOVING NORTHEAST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...  
  FORT STOCKTON...INTERSTATE 10 EAST OF FORT STOCKTON

DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

LAT...LON 3123 10277 3117 10256 3088 10249 3078 10287
      3102 10304
TIME...MOT...LOC 2028Z 245DEG 7KT 3090 10282

$$
2 follow-up statements
000 
WWUS54 KMAF 072048
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
344 PM CDT FRI SEP 7 2007

TXC371-072130-
/O.CON.KMAF.SV.W.0515.000000T0000Z-070907T2130Z/
PECOS TX-
344 PM CDT FRI SEP 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL PECOS COUNTY...

AT 342 PM CDT...THE PUBLIC REPORTED PENNY SIZED HAIL AT KOA CAMPGROUNDS
OR ABOUT 5 MILES EAST OF FORT STOCKTON.

AT 341 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
FORT STOCKTON ALONG INTERSTATE 10 BETWEEN MILE MARKERS 261 AND 266...
MOVING NORTHEAST AT 5 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...INTERSTATE
10 EAST OF FORT STOCKTON.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

LAT...LON 3123 10277 3117 10256 3088 10249 3078 10287
      3102 10304
TIME...MOT...LOC 2044Z 245DEG 7KT 3086 10281

$$
000 
WWUS54 KMAF 072057
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
354 PM CDT FRI SEP 7 2007

TXC371-072130-
/O.CON.KMAF.SV.W.0515.000000T0000Z-070907T2130Z/
PECOS TX-
354 PM CDT FRI SEP 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL PECOS COUNTY...

AT 341 PM CDT...LOCAL MEDIA RELAYED A PUBLIC REPORT OF GOLF BALL 
SIZED HAIL ABOUT 4 MILES SOUTHEAST OF FORT STOCKTON ALONG U.S. 
HIGHWAY 285. 

AT 349 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR FORT STOCKTON...MOVING NORTHEAST AT 5 MPH. PEOPLE TRAVELING
ALONG INTERSTATE 10 EAST OF FORT STOCKTON SHOULD BE PREPARED TO TAKE
COVER. 

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...FORT 
STOCKTON.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

LAT...LON 3123 10277 3117 10256 3088 10249 3078 10287
      3102 10304
TIME...MOT...LOC 2054Z 245DEG 7KT 3087 10279

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 2:21 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Sep 7, 2:21 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
221 PM CDT FRI SEP 7 2007

.SHORT TERM...
SURFACE-BASED INSTABILITY WILL CONTINUE TO INCREASE THIS
AFTERNOON ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO. 07/18Z
SURFACE OBSERVATIONS GENERALLY SHOW TEMPERATURES IN THE MID 80S TO
MID 90S F WITH DEW POINTS IN THE UPPER 50S TO UPPER 60S.
OBSERVATIONS ALSO SHOW A COLD FRONT ACROSS NORTHEAST NEW MEXICO
AND THE TX PANHANDLES FROM ROUGHLY CLOVIS TO NEAR PERRYTON.

AFTERNOON SURFACE-BASED CAPES HAVE INCREASED INTO THE 2000 TO NEAR
2500J/KG RANGE ACROSS THE PLAINS OF WEST TEXAS. CAPES WILL INCREASE
FURTHER THIS AFTERNOON AS AFTERNOON HEATING CONTINUES. MEANWHILE...
THE ABOVE MENTIONED COLD FRONT WILL SLOWLY SAG SOUTHWARD WITH TIME.
INSTABILITY WILL BE GREATEST SOUTH OF THE FRONT ACROSS THE SOUTH
PLAINS...NORTHWESTERN PERMIAN BASIN AND PORTIONS OF SOUTHEASTERN NEW
MEXICO. DEEP LAYER SHEAR APPEARS MARGINALLY FAVORABLE FOR A FEW
STRONG TO SEVERE THUNDERSTORMS FOR AREAS ALONG AND NORTH OF A
CAPROCK...HOBBS...ANDREWS TO COLORADO CITY LINE. LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN CONCERNS AT THIS TIME. WE WILL CONTINUE
TO MENTION THE POSSIBILITY OF SEVERE WEATHER IN THE FORECAST AND
HAZARDOUS WEATHER OUTLOOK. THE POTENTIAL FOR A LATE EVENING OR
OVERNIGHT MCS CONTINUES TO REMAIN UNCLEAR AS THE SHORT RANGE MODELS
ARE HAVING DIFFICULTY WITH REGARDS TO ANY MID-LEVEL SHORTWAVE
TROUGHS EMBEDDED IN THE WESTERLY FLOW. BASED ON THE NAM12 HANDLING
OF THE COLD FRONT...WE HAVE OPTED TO INCREASE POPS INTO THE HIGH
CHANCE CATEGORY ACROSS NORTHERN LEA COUNTY FOR TONIGHT. THUNDERSTORM
ACTIVITY MAY NOT WEAKEN APPRECIABLY WITH THE LOSS OF DAYTIME HEATING
GIVEN WEAK MID-LEVEL SUPPORT ATOP THE SURFACE COLD FRONT.

.LONG TERM...
 MOISTURE FROM TROPICAL STORM HENRIETTE WILL CONTINUE TO STREAM
ACROSS THE CWA OVER THE WEEKEND.  AN UPPER LEVEL HIGH OVER SOUTHEAST
TEXAS IS PROGGED TO BUILD SLOWLY TO THE NORTHWEST ENCOMPASSING MOST
OF THE AREA DURING THE WEEKEND...HOWEVER WEAK UPPER LEVEL
DISTURBANCES WILL CONTINUE TO MOVE AROUND THE WESTERN EDGE OF THE
RIDGE. AT THE SURFACE...A WEAK COLD FRONT WILL PUSH INTO THE CWA
SATURDAY.

WITH THE MOISTURE CONTINUING TO BE IN PLACE OVER THE CWA...THE UPPER
LEVEL DISTURBANCES AND THE COLD FRONT OVER THE AREA...FEEL THAT
THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND.  THE MAIN FOCUS FOR
THE THUNDERSTORMS WILL GENERALLY BE OVER THE NORTHERN AND WESTERN
CWA AS THE UPPER LEVEL DISTURBANCES CROSS THAT AREA ON THE WESTERN
SIDE OF THE RIDGE.

EARLY NEXT WEEK...A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS
THE NORTHERN AND CENTRAL PLAINS.  THIS SYSTEM WILL PUSH A SOMEWHAT
STRONGER COLD FRONT SOUTHWARD INTO THE CWA LATE MONDAY.  THIS FRONT
WILL BRING COOLER TEMPERATURES TO THE AREA FOR THE EARLY PART OF THE
WEEK.

WILL CARRY POPS OVER THE AREA MONDAY AND TUESDAY WITH THE PASSAGE
OF THE FRONT. THE HIGHER POPS WILL BE OVER THE NORTHERN SECTIONS
MONDAY AND THEN SHIFT SOUTHWARD TUESDAY AS THE FRONT CONTINUES TO
MOVE SOUTH. DRIER AIR IS PROGGED TO MOVE INTO THE AREA BEHIND THE
FRONT WHICH WILL END THE CHANCES FOR PRECIPITATION BY TUESDAY
MORNING.

TEMPERATURES WILL BE SOMEWHAT COOLER BEHIND THE COLD FRONT EARLY
NEXT WEEK.  TEMPERATURES IN THE 70S AND 80S CAN BE EXPECTED TUESDAY
AS THE SURFACE HIGH SETTLES INTO THE AREA. A WARMING TREND IS
EXPECTED TO BEGIN BY MID WEEK AS THE SURFACE HIGH MOVES EAST OF
THE CWA AND A THERMAL RIDGE BEGINS TO BUILD OVER THE WESTERN PART
OF THE AREA.

BY THE END OF NEXT WEEK...A STRONG UPPER LEVEL DISTURBANCE IS
PROGGED BY GFS TO MOVE ACROSS THE NORTHEASTERN CWA...AS A RESULT
PRECIPITATION IS PROGGED FOR THE EASTERN PART OF THE AREA. WILL
ADD ISOLATED POPS TO THE FORECAST FOR NEXT FRIDAY OVER THE EASTERN
AREAS DUE TO THIS SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              71  91  70  87  /  30  30  20  20
CARLSBAD NM                70  94  68  91  /  30  20  20  20
DRYDEN TX                  74  94  70  93  /  10  10  20  10
FORT STOCKTON TX           73  94  71  92  /  20  20  20  20
GUADALUPE PASS TX          68  91  66  86  /  20  20  20  20
HOBBS NM                   69  93  69  92  /  40  30  20  20
MARFA TX                   59  88  60  84  /  20  20  20  20
MIDLAND INTL AIRPORT TX    71  94  71  90  /  30  20  20  20
ODESSA TX                  72  94  71  90  /  30  20  20  20
WINK TX                    75  98  73  93  /  30  20  20  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

06/54
Hazardous weather outlook, Sep 7, 12:27 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1227 PM CDT FRI SEP 7 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-081100-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
1227 PM CDT FRI SEP 7 2007 /1127 AM MDT FRI SEP 7 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE SOUTHEASTERN
NEW MEXICO PLAINS...NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING
PLAINS THIS EVENING AND OVERNIGHT. SOME OF THE STORMS THAT DEVELOP
ARE EXPECTED TO BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY
RAINFALL THE MOST SIGNIFICANT THREAT. LOCATIONS ALONG AND NORTH
OF A CAPROCK...HOBBS...ANDREWS TO COLORADO CITY LINE WILL HAVE
THE GREATEST CHANCE OF THUNDERSTORMS. LOCALIZED FLASH FLOODING
WILL ALSO BE POSSIBLE IN THESE AREAS. FREQUENT CLOUD TO GROUND
LIGHTNING WILL OCCUR WITH THE STRONGER STORMS.

MORE ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE ANTICIPATED
OVER THE REST OF SOUTHEASTERN NEW MEXICO AND WEST TEXAS THIS
EVENING. ALTHOUGH THUNDERSTORM COVERAGE IS NOT EXPECTED TO BE AS
GREAT AS AREAS FURTHER NORTH...A FEW SEVERE THUNDERSTORMS CANNOT
BE RULED OUT. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY
RAINFALL WILL BE THE MAIN THREATS. FREQUENT CLOUD TO GROUND LIGHTNING
WILL OCCUR WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON OR
EVENING...ESPECIALLY ALONG AND NORTH OF A CAPROCK...HOBBS...
ANDREWS TO COLORADO CITY LINE. LAW ENFORCEMENT AGENCIES...
EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER
INTERESTED PARTIES SHOULD MONITOR THIS SITUATION AND TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN THEIR AREA.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Sep 7, 2:05 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
205 PM CDT FRI SEP 7 2007

TXZ074-071930-
DAVIS/APACHE MOUNTAINS AREA-
205 PM CDT FRI SEP 7 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL BREWSTER COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF ALPINE NEAR
HIGHWAY 67 IN EXTREME NORTH CENTRAL BREWSTER COUNTY AT 205 PM
CDT...MOVING NORTHEAST AT 25 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

BRIEF STRONG WINDS...HAIL...HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

PEOPLE IN NORTH CENTRAL BREWSTER COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, Sep 7, 2:28 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
228 PM CDT FRI SEP 7 2007

TXZ075-072030-
PECOS-
228 PM CDT FRI SEP 7 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PECOS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF FORT STOCKTON AT
228 PM CDT...MOVING NORTH AT 15 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

BRIEF STRONG WINDS...HAIL...HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

PEOPLE IN CENTRAL PECOS COUNTY...INCLUDING THE CITY OF FORT
STOCKTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Special weather statement, Sep 7, 2:38 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
238 PM CDT FRI SEP 7 2007

TXZ074-072045-
DAVIS/APACHE MOUNTAINS AREA-
238 PM CDT FRI SEP 7 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL BREWSTER COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER U S HIGHWAY 67 IN EXTREME
NORTH CENTRAL BREWSTER COUNTY AT 238 PM CDT...MOVING NORTHEAST AT 20
MPH.

HAIL TO THE SIZE OF DIMES...WINDS AROUND 50 MPH ARE POSSIBLE AND
DEADLY LIGHTNING ARE POSSIBLE..

BE PREPARED TO TAKE COVER IF THIS THUNDERSTORM APPROACHES YOUR AREA.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 7:31 PM CDTSevere Thunderstorm WarningMAFAndrews, Martin59 min
Sep 7, 2:37 PM CDTSevere Thunderstorm WarningMAFPecos53 min
Sep 7, 3:26 PM CDTFlash Flood WarningMAFPecos3 hr
Sep 7, 5:07 PM CDTSevere Thunderstorm WarningMAFDawson53 min
Sep 7, 5:55 PM CDTFlash Flood WarningMAFDawson3 hr
Sep 7, 6:38 PM CDTFlash Flood WarningMAFBorden3 hr
Sep 7, 6:43 PM CDTSevere Thunderstorm WarningMAFMartin62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.